# SDR AWXA200400966

- Difficulty date: August 11, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE1740011
- Part serial: 1252
- Condition: Bypassing
- Location: L-1 Door
- Part time: 12,620 hours, 5,069 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, THE L-1 DOOR DAMPER ASSEMBLY HAD NO DAMPENING EFFECT.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR DAMPER CYLINDER ASSEMBLY IAW AMM 52-11-14-04.
